# SDR CA190423017

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,019 hours
- Engine: Ge CF348C5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-349
- Part time: 41,844 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, LEVEL 2 CORROSION WAS OBSERVED ON STRINGERS 25R & 26R AT FS 280-349. PARTS REPLACED IAW THE MANUFACTURER SRM. PN SH670-31212-2 (TC# 20190423017)
